English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/7439
COMPARTIR / IMPACTO:
Estadísticas
logo share SHARE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Título

Distribution of winners in truel games

AutorToral, Raúl ; Amengual, Pau
Palabras claveBehavioural sciences
Game theory
Markov processes
Fecha de publicación23-may-2005
EditorAmerican Institute of Physics
CitaciónModeling cooperative behavior in the social sciences. AIP Conf. Proc. 779(1): 128-141 (2005)
ResumenIn this work we present a detailed analysis using the Markov chain theory of some versions of the truel game in which three players try to eliminate each other in a series of one-to-one competitions, using the rules of the game. Besides reproducing some known expressions for the winning probability of each player, including the equilibrium points, we give expressions for the actual distribution of winners in a truel competition.
Descripción14 pages, 10 figures.-- ArXiv pre-print available at: http://arxiv.org/abs/cond-mat/0505388v1
Versión del editorhttp://dx.doi.org/10.1063/1.2008603
URIhttp://hdl.handle.net/10261/7439
DOI10.1063/1.2008603
ISSN0094-243X
Aparece en las colecciones: (IFISC) Comunicaciones congresos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
paper.pdf335,18 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.